Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

On Aspavor, crestor and Warfarin. Suffering from nose bleeding and constipation. Due to medication?

hi i am on aspavor and am on warfrin my blood reading seems to be gping down since taking warfrin and am constipated never had that problem before was on crestor AND ALL was well do u think the aspavor is effecting my nose bleeds now crestor my cholestrol was 3,5 later checked after started aspavor now 4,5 my reading for warfrin was 2.1 2.1 now 1.7 thankj you
Asked On : Sun, 8 Jul 2012
Answers:  1 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response

Your bleeding problems are related to warfarin use as it is a blood thinner drug.

I would also suggest to measure your blood pressure to exclude possible high blood pressure, and to talk to ENT for any nose blood vessels damages.
Answered: Wed, 2 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor